# SDR DALA2020033102087

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON FLOOR SUPPORTS PREVIOUSLY REPAIRED, STA. 654. LBL/RBL 16, LBL/RBL11, RBL 7, AND LBL/RBL 3, AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00250, CORROSION LEVEL 2. PREVIOUS REPAIRS OF FLOOR SUPPORTS FROM STA. 654. LBL/RBL 16, LBL/RBL11, RBL 7, AND LBL/RBL 3, AT FWD CARGO COMPARTMENT WERE REPLACED PER. B757-300 SRM AND ER/A 586291-14 REV. ORIGINAL SECTION I. (1540385)
